# SDR UPS405551

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, SHEAR TIES CRACKED AT FRAME BS 1880 BETWEEN S-48/47 RT S-51/50 RT AND S-45/44 LT.  REPAIRED SHEAR TIES IAW SRM 53-10-04 FIG 3.
